# SDR CALA2022083102229

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A4001
- Condition: None
- Location: #3 Rib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN AT STA. 101.90 REQUIRES ACCESS HOLES TO BE CUT IN SKIN FOR #3 RIB REPAIR REF. BAM N/R 000804044 AND N/R 000844208. REQUIREMENTS PER SRM 55-10-01-2R REPAIR 11 TABLE 204. INSPECTION PERFORM DETAILED VISUAL INSPECTION AND EXTERNAL LFEC EVERY 9,000 THRESHOLD 56,000 TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS; FLIGHT CYCLES. REPAIRED PER SRM 55-10-01-2R- REPAIR 11. ALL WORK PERFORMED ON BAM  N/R 000844208. PLACED ON DIP TO PERFORMREPAIR INSPECTION ALL WORK COMPLETED IN BAM AND SDR CREATED.
